# SDR GTIA2025022438761

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 46,845 hours, 21,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 010113
- Condition: No Test
- Location: Zone 200
- Part time: 5,801 hours, 2,750 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF T/C EO 2562-2423 - EPSU 10WL WILL NOT TEST.-R/R EPSU 10WL IAW AMM 33-51-38. OPS TEST GOOD.
